# SDR AALA201609049003

- Difficulty date: September 3, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 13,603 hours, 5,552 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED, 1L DOOR WILL NOT ARM.  REMOVED DEBRIS FROM GIRT BAR ATTACHMENT AREA AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
